Modeling continuous shape change for facial animation

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)357
Number of pages1
JournalStatistics and Computing
Volume14
Issue number4
Publication statusPublished - 2004

Cite this

Modeling continuous shape change for facial animation. / Faraway, Julian J.

In: Statistics and Computing, Vol. 14, No. 4, 2004, p. 357.

Research output: Contribution to journalArticle

@article{8a182efdce0b4c6f93ff4863adb56562,
title = "Modeling continuous shape change for facial animation",
author = "Faraway, {Julian J}",
year = "2004",
language = "English",
volume = "14",
pages = "357",
journal = "Statistics and Computing",
issn = "0960-3174",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Modeling continuous shape change for facial animation

AU - Faraway, Julian J

PY - 2004

Y1 - 2004

M3 - Article

VL - 14

SP - 357

JO - Statistics and Computing

JF - Statistics and Computing

SN - 0960-3174

IS - 4

ER -